Follow
Joergen Bang-Jensen
Joergen Bang-Jensen
professor of discrete optimization, University of Southern Denmark
Verified email at imada.sdu.dk - Homepage
Title
Cited by
Cited by
Year
Digraphs: theory, algorithms and applications
J Bang-Jensen, GZ Gutin
Springer Science & Business Media, 2008
37382008
When the greedy algorithm fails
J Bang-Jensen, G Gutin, A Yeo
Discrete optimization 1 (2), 121-127, 2004
2182004
Locally semicomplete digraphs: a generalization of tournaments
J Bang‐Jensen
Journal of Graph Theory 14 (3), 371-390, 1990
1621990
Classes of directed graphs
J Bang-Jensen, G Gutin
Springer, 2018
1572018
Quasi‐transitive digraphs
J Bang‐Jensen, J Huang
Journal of Graph Theory 20 (2), 141-161, 1995
1311995
The complexity of colouring by semicomplete digraphs
J Bang-Jensen, P Hell, G MacGillivray
SIAM Journal on Discrete Mathematics 1 (3), 281-298, 1988
1191988
Alternating cycles and paths in edge-coloured multigraphs: a survey
J Bang-Jensen, G Gutin
Discrete Mathematics 165, 39-60, 1997
1131997
Preserving and increasing local edge-connectivity in mixed graphs
J Bang-Jensen, A Frank, B Jackson
SIAM Journal on Discrete Mathematics 8 (2), 155-178, 1995
1001995
A polynomial algorithm for the 2-path problem for semicomplete digraphs
J Bang-Jensen, C Thomassen
SIAM Journal on Discrete Mathematics 5 (3), 366-376, 1992
931992
The effect of two cycles on the complexity of colourings by directed graphs
J Bang-Jensen, P Hell
Discrete applied mathematics 26 (1), 1-23, 1990
911990
In-tournament digraphs
J Bangjensen, J Huang, E Prisner
Journal of Combinatorial Theory, Series B 59 (2), 267-287, 1993
861993
Generalizations of tournaments: A survey
J Bang–Jensen, G Gutin
Journal of Graph Theory 28 (4), 171-202, 1998
851998
A classification of locally semicomplete digraphs
J Bang-Jensen, Y Guo, G Gutin, L Volkmann
Discrete Mathematics 167, 101-114, 1997
841997
Edge-connectivity augmentation with partition constraints
J Bang-Jensen, HN Gabow, T Jordán, Z Szigeti
SIAM Journal on Discrete Mathematics 12 (2), 160-207, 1999
701999
Sufficient conditions for a digraph to be Hamiltonian
J Bang‐Jensen, G Gutin, H Li
Journal of Graph Theory 22 (2), 181-187, 1996
631996
Edge-disjoint in-and out-branchings in tournaments and related path problems
J Bang-Jensen
Journal of Combinatorial Theory, Series B 51 (1), 1-23, 1991
621991
Local tournaments and proper circular arc graphs
P Hell, J Bang-Jensen, J Huang
International Symposium on Algorithms, 101-108, 1990
491990
Augmenting hypergraphs by edges of size two
J Bang-Jensen, B Jackson
Mathematical programming 84, 467-481, 1999
461999
Efficient algorithms for real-life instances of the variable size bin packing problem
J Bang-Jensen, R Larsen
Computers & Operations Research 39 (11), 2848-2857, 2012
432012
A new sufficient condition for a digraph to be Hamiltonian
J Bang-Jensen, Y Guo, A Yeo
Discrete applied mathematics 95 (1-3), 61-72, 1999
431999
The system can't perform the operation now. Try again later.
Articles 1–20